# SDR UALA2011083004646

- Difficulty date: August 29, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,325 hours, 14,870 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 6225390001
- Part serial: 503
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF-L ON CAPTS SIDE BOTH LIGHT BULBS BURNED OUT.  REPLACED VHF L CHANNEL SELECT FREQ PANEL.
